Ample Weil divisors on $\mathrm{K}3$ surfaces with Du Val singularities
Alexeev, Valery
Duke Math. J., Tome 64 (1991) no. 1, p. 617-624 / Harvested from Project Euclid
Publié le : 1991-12-14
Classification:  14J28,  14C20
@article{1077295650,
     author = {Alexeev, Valery},
     title = {Ample Weil divisors on $\mathrm{K}3$ 
 surfaces with Du Val singularities},
     journal = {Duke Math. J.},
     volume = {64},
     number = {1},
     year = {1991},
     pages = { 617-624},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1077295650}
}
Alexeev, Valery. Ample Weil divisors on $\mathrm{K}3$ 
 surfaces with Du Val singularities. Duke Math. J., Tome 64 (1991) no. 1, pp.  617-624. http://gdmltest.u-ga.fr/item/1077295650/